# SDR AALA006066

- Difficulty date: March 31, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Inoperative
- Location: Tail Cone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX-CCI - TAIL CONE SLIDE EMERGENCY LIGHTS (L2-694) INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT STATION 1338R PER MM.  NORMAL OPS.  (M)
